T Nation

Lumps After Injecting


#1

first cycle I'm 11 days in injecting eod. for first 10 shots i split 150mg dose to 2, 75mg's into side of quads. one day id do higher up on the leg and next day lower down. injection 10 i was doing my second shot and forgot to change to a sterile syringe and used the one i had just used for right leg..its now wednesday and i have a lump from the site i reused the needle with.

i injected this sunday. its not red but I'm very worried. my body has been sweating ridiculously but i got burnt by the sun badly so not sure its my body reacting to the burn. got burnt the same day of that injection. will i see a doc?


#2

Post a pic!


#3

I wouldn’t imagine that this is anything to worry about I have reused needles by accident before to and nothing wrong has ever come of it, I also once had a limp at the top of my bum which went away after about a week same issue as a friend of mine had. I researched it and many people said it’s happens maybe when you don’t inject properly and the steroid doesn’t fully absorb into the muscle.


#4

There were some products that give me some lumps, but they were all HM or HB, I don’t know how you call steroids made by hands of a friend… pharma grade steroids never gave me lumps, I don’t know why, maybe sometimes when I did some bad pin. This HB steroid, aways gave me lumps, I think, and just think, sometimes it’s because of some bac contamination or bad procedures during some process. When using some good UG labs, like Muscle Pharma India, I’ve never got lumps, never…